MAUDE Adverse Event Report: JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 3.5X11.5 MM; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 3.5X11.5 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.1005
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Fibrosis (3167); Hyperresponsive to stimuli (4538)
Date of Event 05/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2017 in ada 10.On (b)(6) 2022, loss of osseointegration was verified.Patient presented with bone type iii and fair oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: infection, peri-implantitis, pain, mobility and increased sensitivity.No further patient complications were reported.

Brand Name
CM DRIVE IMPLANT, TITANIUM, 3.5X11.5 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key14877660
Report Number0001222315-2022-13864
Device Sequence Number12036710
Product Code DZE
UDI-Device Identifier07899878023449
UDI-Public07899878023449
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/30/2022
Report Date (Section F) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/24/2021
Device Model Number109.1005
Device Catalogue Number109.1005
Device Lot Number69289I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/30/2022
Device Age69 MO
Event Location Other
Date Report to Manufacturer06/06/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale